# SDR 2005UALA00248

- Difficulty date: March 15, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 37,510 hours, 13,042 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS DENTED AT 5 AREAS AT FUSELAGE STA 600 TO 625 BETWEEN STR 15LT AND 17LT.
